# SDR ASAA2022111540824

- Difficulty date: November 15, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 154 hours, 50 cycles
- System (JASC): 4960 · APU Controls
- Part: Eec
- Part number: 7072086010
- Part serial: 6505150206002
- Condition: Faulted
- Location: Apu
- Part time: 171 hours, 55 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT DURING APU START ATTEMPT. GROUNDED - YES. PERFORMED APU BITE PROCEDURE IAW B737-9 AMM 49-61-00, NO FAULTS FOUND AS PRECAUTIONARY REMOVED AND REPLACED APU ELETRONIC CONTROL UNIT IAW AMM 49-61-12 GROUND VERIFICATION SUCCESSFUL.
